# SDR AALA20150421004

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 90,970 hours, 14,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 1942765
- Part serial: 281176
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT. DURING CLIMB CABIN TEMP WAS UNCONTROLLABLE WITH MID CABIN TEMP EICAS MSG.  R & R LT AIR CONDITIONING CONDENSER IAW AMM 21-51-10.  SYS CHECKED NORMAL.  SEE ALSO AALA20150416003 & AALA20150421005.
